# SDR UPS06M48040

- Difficulty date: July 30, 2006
- Submitted: September 27, 2006
- Operation: Air carrier
- Aircraft: N285UP
- Make and model: Doug MD-11F
- Aircraft serial: 48457
- Aircraft time: 71,564 hours, 11,685 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Dented
- Location: Lt Wing Te Flap
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT I/B FLAP O/B SEGMENT LOWER SURFACE FOUND NUMEROUS DENTS.  LT IB FLAP OB SEGMENT REMOVED PER CMM57-52-03 REV54.  LT I/B FLAP O/B SEGMENT LWR SURFACE SKIN DAMAGED REMOVED PER SRM 51-51-01 VOL II REV 38.  SEGMENT LWR SKIN FAB USING 2024-T3 0.040" IAW DWG ARC2444.  SEGEMNT FAB SKIN FASTENER HOLE P/U IAW SRM 51-35-01 VOLII REV38.  NEW FAB SKIN ALODINE AND PRIME.  NEW SKIN INSTALLED IAW SRM51-35-01 VOL II REV38.
